Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am using melabest cream from last five months. My skin gets fairer but I have seen many problems like redness, burning and I am noticing my scars doesn't goes. Even it looks more whenever I stopped this my skin gets dull and even darker. It's gives me pores. Can I stop using this cream? I am using glyceric acid 6%

2 Doctors Answered
Discontinue its usage. As soon as you stop using it, pigmentation problem will be back. You can apply aloe vera juice/gel from its leaf (fresh), not from readymade gels available in market. Remove skin of an aloe vera leaf. Take /scoop out gel. Apply this gel to your face skin. Wash with plain water after an hour. Stop using soap on face. Instead take a spoon of milk, add a pinch of turmeric (haldi). Mix n apply on face with the help of cotton. Leave for a few minutes then wash off. Apply moisturizer like coconut oil. Use some sunblock with spf (at least 50) every time you go out in sun. Apply it 30 mins before going out use umbrella when going in sun. Wear full sleeves clothsdrink plenty of fluids. Don’t be stressed. For more details consult online.
2 people found this helpful
Scar may become less only with resurfacing procedures. Creams may need to be used for a longer time.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.